# SDR DXTA200803078

- Difficulty date: May 26, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 954 hours, 624 cycles
- Engine: Pwa JT15D5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 281723
- Part serial: 0164
- Condition: Malfunctioned
- Location: Mlg
- Part time: 955 hours, 625 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, LANDING GEAR WOULD NOT RETRACT.
